# SDR ASAA2021071135340

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,788 hours, 9,258 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 10857
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 28,670 hours, 9,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK FROM #2 ENG IDG AIR OIL COOLER. NOTE: OIL LEVEL IS ALSO LOW. GROUNDED - YES. REPLACED THE #2 ENG IDG AIR OIL COOLER, LEAK CHECK GOOD REF B737-900 AMM 24-11-21/401. IDG OIL SERVICED TO FULL REF AMM 12-13-21/301.
